# SDR 05FDEA03058

- Difficulty date: September 22, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY,  FRAME IS DENTED ON IB FLANGE AT BS 520 BETWEEN   STRINGER 24 RT AND 26RT.  REPAIRED FRAME AT B.S. 520 STR 24R & 26R PER SRM 51-40-3.
